Acta Mathematica

An extension of the Slutzky-Fréchet theorem

J. M. Hammersley

Full-text: Open access

Article information

Source
Acta Math., Volume 87 (1952), 243-257.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485888686

Digital Object Identifier
doi:10.1007/BF02392287

Mathematical Reviews number (MathSciNet)
MR50206

Zentralblatt MATH identifier
0047.12302

Rights
1952 © Almqvist & Wiksells Boktryckeri AB

Citation

Hammersley, J. M. An extension of the Slutzky-Fréchet theorem. Acta Math. 87 (1952), 243--257. doi:10.1007/BF02392287. https://projecteuclid.org/euclid.acta/1485888686


Export citation

5 References

  • Frechét, M.Recherches Théoriques Modernes. Traité du Calcul des Probabilités et de ses Applications. Tome 1, Fasc. III, 1erlivre. (Paris: Gauthier-Villars, 1937).
  • Halmos, P. R.Measure Theory. (New York: Van Nostrand, 1950).
  • Hammersley, J. M., “A theorem on multiple integrals.”Proc. Camb. Phil. Soc. 47 (1951), 274–8.
  • Slutzky, E. “Über stochastische Asymptoten und Grenzwerte.”Metron. 5, No. 3 (1925), 3–89.